Welcome to our club.. Not that I would wish these symptoms on anyone, however it is so nice to find the support other members offer.
Aqua therapy (for me it MUST be in a warm pool, around 90 degrees) keeps me going - literally. When insurance plays games, I.e. Occasionally won't approve, many places offer 'wellness' programs..
Agree with other posters observations. If you don't already, please consider keeping a brief log of specific symptoms, along with change in diet, activities, medications, even supplements, etc. (although sometimes I could not find a connection, there were times when I could. & having record of reactions might help your medical team too) ask / read / Be aware of Possible side effects.
a Steroid took me to my knees, literally. Next time I had a procedure I made sure to tell nurses, etc (as I was going to be sedated) NO STEROIDS. Woke up feeling / having similar symptoms, had someone take me to hospital the next day to get copy of report about the procedure. Yeap - there it was. Was so p!$$ed off !!
Let me just say, the next time a similar situation came up, I wrote NO STEROIDS in waterproof marker, ON, the site.
Consider discussing possible side effects of medications with pharmacists as well as doctors.. Pharmacist can advise if there is somethings you can keep on hand in case of severe reaction... Those can occur anytime, long after starting a medication. Happened to me in year 2 of being in the club, while taking a muscle relaxer. Woke up with throat so swollen I was choking on my own saliva.
Would have been better if I had spoken with pharmacists BEFORE it happened, which is why I am posting this to you.
The folks on this site are GREAT! The search feature can be very helpful if you have specific questions.
Herniated cervical discs & other disc /spine issues, Arthritis, spurs
Injuries &/or pain to/in shoulders, elbows, wrists, knees, legs, ankles
Fibro / myofascial pain, neuralgia, neuritis